Change search
ReferencesLink to record
Permanent link

Direct link
Eigenwaves in waveguides with dielectric inclusions: spectrum
Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science.ORCID iD: 0000-0002-2691-2820
Penza State Univ, Dept Math & Supercomp, Penza 440017, Russia..
2014 (English)In: Applicable Analysis, ISSN 0003-6811, E-ISSN 1563-504X, Vol. 93, no 2, 408-427 p.Article in journal (Refereed) PublishedText
Abstract [en]

We consider fundamental issues of the mathematical theory of the wave propagation in waveguides with inclusions. Analysis is performed in terms of a boundary eigenvalue problem for the Maxwell equations which is reduced to an eigenvalue problem for an operator pencil. We formulate the definition of eigenwaves and associated waves using the system of eigenvectors and associated vectors of the pencil and prove that the spectrum of normal waves forms a non-empty set of isolated points localized in a strip with at most finitely many real points.

Place, publisher, year, edition, pages
2014. Vol. 93, no 2, 408-427 p.
Keyword [en]
eigenwave, waveguide, pencil, spectrum, dielectric, inclusion, 45E99, 31B20, 83C50, 74S10
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-41553DOI: 10.1080/00036811.2013.778980ISI: 000331601900012OAI: oai:DiVA.org:kau-41553DiVA: diva2:923105
Available from: 2016-04-25 Created: 2016-04-11 Last updated: 2016-06-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Shestopalov, Yuri
By organisation
Department of Mathematics and Computer Science
In the same journal
Applicable Analysis
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 4 hits
ReferencesLink to record
Permanent link

Direct link